Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Enlarged node on the right side under the jaw

i have cold sores in my lower lip on the left side, i put on it steriod ointment without knowing that is contraindiacted, i put it for 1 day then stop it, then i felt enlarged node on the right side under the jaw at the level of the hyoid bone , then i feel that my left side of the neck is tightend me, as if i wear a coller whic i didnt, i didnt complain from any other thing, since 5 months i complained of the feeling that there is something in my throat , i diagnosed myself as spasm in the CP muscle and i take a medications for it and disappers.
Asked On : Wed, 22 Jun 2011
Answers:  1 Views:  336
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Physical Therapist or Physiotherapist 's  Response
recurent episodes of muscle spasm shows shortening of regular stretching under supervision of a physio. and maintain range of motion of neck.if problem persists than consult your doctor.
Answered: Wed, 22 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor